Paracetamol Phenylephrine Hydrochloride Caffeine Diphenhydramine Hcl Anticold Tablets Manufacturers
Paracetamol Phenylephrine Hydrochloride Caffeine Diphenhydramine Hcl Anticold Tablets Manufacturers:- Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Phenylephrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian (yoo-STAY-shun) tubes. It is used to relieve a stuffy nose from allergies, colds, or sinus problems.
Caffeine reaches your brain quickly and acts as a central nervous system stimulant. The most noticeable effect is alertness. It can help you feel more awake and less tired, so it’s a common ingredient in medications to treat drowsiness. Diphenhydramine Hcl is also used to prevent and treat nausea, vomiting and dizziness caused by motion sickness.
Side Effects:- Increased sweating, Loss of appetite, Nausea or vomiting, Stomach cramps or pain, cold, flu, Swelling, pain, ortenderness in the upper abdomen or stomach area.
Composition:- Paracetamol 325mg,
Phenylephrine Hydrochloride 5mg,
Caffeine 30mg & Diphenhydramine HCl 25mg
Do you want to Paracetamol 325 mg, Phenylephrine Hydrochloride 5 mg, Caffeine 30 mg & Diphenhydramine HCl 25 mg Anticold Tables Manufacturers Enquire Now.